Estimation of the exponential distribution parameter under an entropy loss function based on type II censoring

Wang, Dehui, Song, Lixin . Chinese Journal of Applied Probability and Statistics 1999. 15 (2) :176-186

Locate this article in:

Bibtex

@article{CIS-154516,
  Author = {Wang, Dehui and Song, Lixin},
  Title = {Estimation of the exponential distribution parameter under an entropy loss function based on type II censoring},
  Journal = {Chinese Journal of Applied Probability and Statistics},
  Volume = {15},
  Number = {2},
  Year = {1999},
  Pages = {176--186},
  Keywords = {Order statistics, Point estimation, parametric inference, minimax procedures}
}

Similar articles